# SDR SWAA2022021582275

- Difficulty date: June 21, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 66,666 hours, 38,668 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TO BODY BRACKET AT STA 663 AND WING ROOT CRACKED / REMOVED AND REPLACED RH WING TO BODY BRACKET I.A.W. SRM 51-40-02
